Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 161, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Dec 14, 2022, 3:26 PM CST for Forrest County, Mississippi. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 14, 2022, 3:26 PM CST (21:26 UTC)
- Expired
- Dec 14, 2022, 3:48 PM CST
- In force
- 22 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Forrest County, MS
The radar
The Mobile radar (KMOB), 104 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 14, 3:28 PM CST | TORNADO | 4 W Carnes, MS | THIS EF1 TORNADO BEGAN JUST ENE OF JOE LEE ROAD UPROOTING SEVERAL SOFTWOOD TREES. THE TORNADO CONTINUED NE ACROSS HAVARD ROAD WHERE A PIG SHED WAS DESTROYED, A ROOF WAS TAKEN OFF OF A HAY BARN AND DAMAGE WAS FOUND ON THE SIDE OF A BARN. THIS TORNADIC STORM CON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 14, 12:22 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 963 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.5
The text
As transmitted.
997
WFUS54 KJAN 142126
TORJAN
MSC035-142200-
/O.NEW.KJAN.TO.W.0161.221214T2126Z-221214T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
326 PM CST Wed Dec 14 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Forrest County in southeastern Mississippi...
* Until 400 PM CST.
* At 326 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Rock Hill, or 14 miles northwest of
Wiggins, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rock Hill around 335 PM CST.
Maxie around 340 PM CST.
Brooklyn around 345 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3100 8934 3100 8935 3106 8935 3121 8914
3100 8915 3100 8914 3091 8914 3091 8934
TIME...MOT...LOC 2126Z 241DEG 28KT 3098 8933
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF3 follow-up statements
600
WWUS54 KJAN 142135
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
335 PM CST Wed Dec 14 2022
MSC035-142200-
/O.CON.KJAN.TO.W.0161.000000T0000Z-221214T2200Z/
Forrest MS-
335 PM CST Wed Dec 14 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHEASTERN FORREST COUNTY...
At 335 PM CST, a confirmed tornado was located near Rock Hill, or 15
miles northwest of Wiggins, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Brooklyn around 340 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3106 8933 3121 8914 3101 8915 3100 8914
3096 8930
TIME...MOT...LOC 2135Z 222DEG 31KT 3105 8926
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
NF176
WWUS54 KJAN 142143
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
343 PM CST Wed Dec 14 2022
MSC035-142200-
/O.CON.KJAN.TO.W.0161.000000T0000Z-221214T2200Z/
Forrest MS-
343 PM CST Wed Dec 14 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR EAST
CENTRAL FORREST COUNTY...
At 343 PM CST, a severe thunderstorm capable of producing a tornado
was located near Brooklyn, or 16 miles south of Petal, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Forrest County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3111 8925 3121 8914 3105 8915 3103 8922
TIME...MOT...LOC 2143Z 227DEG 36KT 3111 8918
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
NF300
WWUS54 KJAN 142148
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
348 PM CST Wed Dec 14 2022
MSC035-142157-
/O.CAN.KJAN.TO.W.0161.000000T0000Z-221214T2200Z/
Forrest MS-
348 PM CST Wed Dec 14 2022
...THE TORNADO WARNING FOR EAST CENTRAL FORREST COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 800 PM CST for southeastern
Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Forrest County until 400 PM CST.
LAT...LON 3111 8925 3121 8914 3105 8915 3103 8922
TIME...MOT...LOC 2146Z 241DEG 28KT 3113 8914
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 14, 3:25 PM CST, 1 minute earlier.
Area forecast discussion, Dec 14, 3:25 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Jackson MS
325 PM CST Wed Dec 14 2022
...New DISCUSSION...
.DISCUSSION...
Issued at 324 PM CST Wed Dec 14 2022
Tonight and Thursday: Local radars showed numerous super cells over
our east and southeast zones at mid afternoon. These severe storms
will be capable of producing tornadoes; some of which may be strong,
damaging wind gusts and hail. In addition, these storms will produce
heavy rain in excess of two inches per hour and will likely produce
flash flooding. This activity was along and ahead of a cold front
that will move southeast of CWA by early evening. Mid afternoon
satellite imagery/RAP analysis had a potent shortwave over the
ArkLaTex that will continue swinging east through tonight and
provide the kicker to shift the cold front southeast of our CWA,
ending the severe threat as well as the flash flood threat. The rain
associated with this system will begin tapering off from the west
late this afternoon and end in the southeast before midnight. Cooler
and much drier air will filter into our CWA in the wake of the cold
front. Morning lows will be much colder but still bottom out warmer
than normal from the upper 30s northwest to the mid 40s southeast.
Our CWA will remain at the base of a large closed low through
Thursday. This will result in near zonal flow aloft that will help a
weak center of high pressure settle over our CWA from the west.
Although it will be cooler Thursday, highs will top out near normal
from the mid 50s north to the lower 60s south. /22/
Thursday night through Tuesday: Our CWA will remain at the base of a
large closed low centered over the Great Lakes region through
Saturday. Models have backed off on any precipitation making it into
our southern zones Saturday night so dry weather is currently
expected Thursday through Sunday but another more potent shortwave
is expected to help develop a surface low off the Texas coast that
will help spread moisture back to the north toward our CWA. Models
continue to differ with this system but consensus suggests light
rain will begin spreading east into our CWA Monday. Morning lows
will be in the upper 20s to lower 30s across the northeast two
thirds of the CWA with mid to upper 30s across our southwest.
Current thinking is that temperatures will warm above freezing
before any precipitation starts falling so no wintry precipitation
is anticipated in our CWA at this time. The axis of the shortwave
trough will swing across our CWA Tuesday while the surface low off
the Texas coast tracks east southeast limiting moisture in our CWA.
In addition a >1028mb high will build into our CWA from the north
Tuesday into Wednesday that will help limit moisture back into our
CWA. As a result cooler than normal temperatures are expected to
continue through Tuesday. /22/
&&
.AVIATION...
(18Z TAFS)
Issued at 1141 AM CST Wed Dec 14 2022
MVFR cigs along with -RA wl continue at GLH and GWO through this
aftn before improving to VFR conditions by this evening.
Otherwise, Numerous TSRA will continue across the area along and
ahead of a cold front that wl take until this evening to move se
of HBG. IFR/LIFR conditions along with strong gusty winds wl
accompany the TSRA. Conditions wl be slow to improve from the west
this evening and east MS TAF sites wl see MVFR cigs until after
06Z Thu. VFR conditions are expected to prevail through the end of
the TAF period once conditions improve areawide after 06Z Thu. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 41 58 35 55 / 20 0 0 0
Meridian 42 58 35 56 / 70 0 0 0
Vicksburg 39 58 35 55 / 0 0 0 0
Hattiesburg 45 61 37 61 / 60 0 0 0
Natchez 40 58 36 56 / 0 0 0 0
Greenville 39 54 35 51 / 0 0 0 0
Greenwood 39 54 33 51 / 20 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 6 PM CST this evening for MSZ025>033-035>039-
042>066-072>074.
LA...None.
AR...None.
&&
22Hazardous weather outlook, Dec 14, 1:48 PM CST, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 148 PM CST Wed Dec 14 2022 ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-019-025-034-035-040- 041-152000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Bolivar-Sunflower-Leflore- Washington-Humphreys-Issaquena-Sharkey- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. LAZ025-026-MSZ026>030-032-036-037-042-043-047-048-053-152000- Tensas-Concordia-Grenada-Carroll-Montgomery-Webster-Clay-Choctaw- Holmes-Attala-Yazoo-Madison MS-Warren-Hinds-Claiborne- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon Additional heavy rainfall will make localized flash flooding possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ031-038-060-152000- Lowndes-Winston-Adams- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of east central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Isolated severe storms capable of damaging winds and hail are possible. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ033-039-044-054-059-061-152000- Oktibbeha-Noxubee-Leake-Copiah-Jefferson-Franklin MS- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Thursday FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Tuesday. MSZ045-046-050-055-062-152000- Neshoba-Kemper-Scott-Simpson-Lincoln- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms are likely and tornadoes are possible. Some tornadoes may be strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ049-152000- Rankin- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ051-052-056>058-063>066-072>074-152000- Newton-Lauderdale-Smith-Jasper-Clarke-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 148 PM CST Wed Dec 14 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Through the remainder of this afternoon FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Severe thunderstorms are likely and tornadoes are possible. Some tornadoes may be strong. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Additional heavy rainfall over saturated grounds will likely lead to areas of flash flooding and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 0 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Dec 14, 2:45 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM TORNADO ANGUILLA 32.98N 90.83W
12/13/2022 SHARKEY MS BROADCAST MEDIA
LARGE TREE UPROOTED, SEVERAL STRUCTURES
DESTROYED, LARGE TREE LIMBS DOWN.
&&
AJLocal storm report, Dec 14, 2:50 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
250 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 AM TORNADO 3 SSW CROSS ROADS 32.20N 89.78W
12/14/2022 RANKIN MS BROADCAST MEDIA
FOUR POULTRY HOMES DESTROYED ON GADDIS MYERS
RD.
&&
AJLocal storm report, Dec 14, 3:02 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM FLASH FLOOD 2 SSW CLOVERDALE 31.47N 91.43W
12/14/2022 ADAMS MS PUBLIC
SEVERAL BRIDGES INUNDATED IN ADAMS COUNTY,
INCLUDING ON BURKE ROAD.
&&
AJLocal storm report, Dec 14, 3:08 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TORNADO 3 NNE MANNASSA 32.04N 88.56W
12/14/2022 CLARKE MS PUBLIC
HEAVY STRUCTURAL DAMAGE EAST OF QUITMAN ON
COUNTY ROAD 670 AND ANOTHER STRUCTURE IS
COMPLETELY GONE.
&&
AJLocal storm report, Dec 14, 3:10 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
310 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TORNADO 1 SE MANNASSA 31.99N 88.57W
12/14/2022 CLARKE MS PUBLIC
POSSIBLE TORNADO DAMAGE AT THE INTERSECTION
OF COUNTY ROAD 660 AND COUNTY ROAD 511.
HEAVY TREE DAMAGE AND ROADS BLOCKED.
&&
SSLocal storm report, Dec 14, 3:25 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CST WED DEC 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM FLASH FLOOD 1 NE HATTIESBURG 31.33N 89.29W
12/14/2022 FORREST MS LAW ENFORCEMENT
MCCLEOD STREET AND MAIN BLOCKED DUE TO FLASH
FLOODING.
&&
AJThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 8:21 PM CST | Severe Thunderstorm Warning | JAN | Washington | 54 min |
| Dec 13, 9:11 PM CST | Tornado Warning | JAN | Bolivar, Washington | 64 min |
| Dec 13, 9:16 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 28 min |
| Dec 13, 9:42 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 48 min |
| Dec 13, 9:52 PM CST | Flash Flood Warning | JAN | Washington | 3 hr |
| Dec 13, 10:04 PM CST | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Dec 13, 10:09 PM CST | Tornado Warning | JAN | Leflore, Sunflower | 51 min |
| Dec 13, 10:23 PM CST | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 36 min |
| Dec 13, 10:42 PM CST | Tornado Warning | JAN | Issaquena, Warren | 63 min |
| Dec 13, 10:50 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 40 min |
| Dec 13, 11:07 PM CST | Tornado Warning | JAN | Humphreys, Sharkey | 53 min |
| Dec 13, 11:14 PM CST | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| Dec 13, 11:18 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Yazoo | 57 min |
| Dec 13, 11:51 PM CST | Flash Flood Warning | JAN | Sunflower, Washington | 3 hr |
| Dec 13, 11:51 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Dec 13, 11:54 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren | 66 min |
| Dec 14, 12:05 AM CST | Tornado Warning | JAN | Holmes, Humphreys, Sharkey, Yazoo | 40 min |
| Dec 14, 12:13 AM CST | Tornado Warning | JAN | Carroll, Grenada, Leflore | 62 min |
| Dec 14, 12:31 AM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Dec 14, 12:48 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Humphreys, Yazoo | 57 min |
| Dec 14, 12:55 AM CST | Flash Flood Warning | JAN | Issaquena, Sharkey, Warren | 3 hr |
| Dec 14, 1:03 AM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Montgomery | 57 min |
| Dec 14, 1:05 AM CST | Tornado Warning | JAN | Holmes, Yazoo | 55 min |
| Dec 14, 1:11 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Dec 14, 1:31 AM CST | Severe Thunderstorm Warning | JAN | Adams | 44 min |
| Dec 14, 1:50 AM CST | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 55 min |
| Dec 14, 1:50 AM CST | Tornado Warning | JAN | Adams, Jefferson | 55 min |
| Dec 14, 1:56 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 49 min |
| Dec 14, 2:36 AM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 14, 2:47 AM CST | Special Weather Statement | JAN | Claiborne | 58 min |
| Dec 14, 2:51 AM CST | Tornado Warning | JAN | Adams, Franklin, Jefferson | 54 min |
| Dec 14, 3:05 AM CST | Flash Flood Warning | JAN | Adams | 3 hr |
| Dec 14, 3:10 AM CST | Special Weather Statement | JAN | Choctaw, Clay | 50 min |
| Dec 14, 3:33 AM CST | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 57 min |
| Dec 14, 3:43 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 62 min |
| Dec 14, 3:52 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Dec 14, 5:02 AM CST | Tornado Warning | JAN | Copiah, Hinds, Rankin | 58 min |
| Dec 14, 5:08 AM CST | Tornado Warning | JAN | Copiah, Lincoln, Rankin, Simpson | 67 min |
| Dec 14, 5:24 AM CST | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
| Dec 14, 5:36 AM CST | Tornado Warning | JAN | Madison, Rankin, Scott | 54 min |
| Dec 14, 6:10 AM CST | Tornado Warning | JAN | Rankin, Simpson | 47 min |
| Dec 14, 6:45 AM CST | Tornado Warning | JAN | Scott, Smith | 60 min |
| Dec 14, 7:00 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 47 min |
| Dec 14, 7:04 AM CST | Severe Thunderstorm Warning | JAN | Scott, Simpson, Smith | 41 min |
| Dec 14, 7:29 AM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 61 min |
| Dec 14, 7:41 AM CST | Flash Flood Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 2 hr |
| Dec 14, 7:41 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 64 min |
| Dec 14, 8:21 AM CST | Tornado Warning | JAN | Jasper, Smith | 54 min |
| Dec 14, 9:13 AM CST | Tornado Warning | JAN | Jasper, Newton | 39 min |
| Dec 14, 10:37 AM CST | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
| Dec 14, 10:45 AM CST | River Flood Warning | JAN | Carroll, Leflore | 48 hr |
| Dec 14, 10:48 AM CST | River Flood Warning | JAN | Yazoo | 24 hr |
| Dec 14, 10:49 AM CST | River Flood Warning | JAN | Jones | 24 hr |
| Dec 14, 10:51 AM CST | River Flood Warning | JAN | Neshoba | 5 days |
| Dec 14, 11:04 AM CST | Flash Flood Warning | JAN | Claiborne, Jefferson | 3 hr |
| Dec 14, 11:30 AM CST | Flash Flood Warning | JAN | Copiah, Hinds, Lincoln | 3 hr |
| Dec 14, 11:31 AM CST | River Flood Warning | JAN | Franklin | 23 hr |
| Dec 14, 11:34 AM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Scott | 3 hr |
| Dec 14, 11:53 AM CST | Tornado Warning | JAN | Jefferson Davis, Lamar, Marion | 67 min |
| Dec 14, 11:57 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson | 31 min |
| Dec 14, 12:00 PM CST | Tornado Warning | JAN | Jasper, Newton | 60 min |
| Dec 14, 12:15 PM CST | Flash Flood Warning | JAN | Franklin | 3 hr |
| Dec 14, 12:28 PM CST | Tornado Warning | JAN | Clarke, Jasper, Jones | 62 min |
| Dec 14, 12:36 PM CST | Tornado Warning | JAN | Forrest, Lamar | 54 min |
| Dec 14, 12:39 PM CST | Tornado Warning | JAN | Kemper, Lauderdale | 66 min |
| Dec 14, 12:43 PM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 62 min |
| Dec 14, 12:44 PM CST | Tornado Warning | JAN | Jasper, Smith | 15 min |
| Dec 14, 12:54 PM CST | Tornado Warning | JAN | Marion | 44 min |
| Dec 14, 12:55 PM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence | 53 min |
| Dec 14, 1:09 PM CST | Tornado Warning | JAN | Jones | 66 min |
| Dec 14, 1:28 PM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale | 33 min |
| Dec 14, 1:33 PM CST | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 57 min |
| Dec 14, 1:38 PM CST | Tornado Warning | JAN | Kemper | 39 min |
| Dec 14, 1:44 PM CST | Tornado Warning | JAN | Forrest, Jones, Lamar | 44 min |
| Dec 14, 1:49 PM CST | Tornado Warning | JAN | Lauderdale | 56 min |
| Dec 14, 2:02 PM CST | Tornado Warning | JAN | Clarke | 58 min |
| Dec 14, 2:15 PM CST | Tornado Warning | JAN | Forrest, Lamar | 60 min |
| Dec 14, 2:53 PM CST | Tornado Warning | JAN | Clarke | 14 min |
| Dec 14, 3:13 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 47 min |
| Dec 14, 3:24 PM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.